# SDR ERAA065429

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23034787
- Condition: Scratched
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW BEARING COULD NOT BE INSTALLED ON AIRCRAFT DUE TO HAVING SCRATCHED ROLLER.
